Hi anyone experienced this

Hi anyone experienced this .Im reducing my prednisolone which I was given for arterial arteritis now down at 20mg my original symptoms have returned but although the doc has increased the steroids again Where I got the biopsy 12 weeks ago it started to bleed ever so slightly although the doc has no answer for this she is getting in touch with my rheumy doc , but I must say I am still a little anxious She has also taken me off my plaquenil Lupus going haywire these last few days

5 Replies

oldestnewest
  • Why has she taken you off Plaquenil?? Unless you had a bad reaction to it or it is just not working, I don't see why she decided to stop it. If you're worried, try and call the rheumatologist yourself and see what he/she suggests, maybe you could start on a different drug that works for this particular thing you have. I haven't had these symptoms so far, so I'm not really much help here, I am just wondering whether different meds might have a better impact on your symptoms. Good luck.

  • Thanks for that Will give my rheumy a call I am of the understanding that only Steroids reduce the inflammation in vasculitis I have always been on plaquenil with no bad side effects till a few years ago when I took an allergic reaction to just about everything including coatings on my meds so was off plaquenil for about a year Not a good year thanks again hope you are well

  • Methotrexate is also used for vasculitis, as far as i know (but I'm not a doctor). If you haven't had it before, you might want to ask the rheumatologist about it. It is an immunosuppressant, though, so you'll need to weigh the pros and cons before deciding to go with it.

  • mayoclinic.com/health/drug-...

    Looks as though unusual/unexplained bleeding is a rare side effect of hydroxychloroquine (plaque nil). Maybe that is why the doctor has stopped it? Of course - if this is the case, she ought to explain, but in my experience patients don't get the information we need unless we ask - and we don't always know what to ask.

  • Thanks for your reply Didn't know about that side effect though she did look up her manual and read out the side effects when I was there Plus I have previously been on plaquenil for many years with the usual breaks/rests in between I still can't see how this scar that was healed bled but I may get more from my rheumy thanks once again it is so good knowing that we have fellow sufferers who understand

You may also like...